# SDR SIMA981632

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5113 - EMERGENCY FLOOR PROXIMITY ESCAPE PATH SIGNS AT ROWS 9, 11, 12, AND 14 DO NOT ILLUMINATE.  INSTALLED CANNON PLUG AT AFT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
